# SDR COEA0702912

- Difficulty date: July 27, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Engine: Pwa PW120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S52176207216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK AT COE FOUND CRACKED INTERCOSTAL IN AFT CARGO DOOR UPPER FWD POSITION.  REMOVED AND REPLACED INTERCOSTAL.  (K)
